# SDR ASAA2021051434815

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,903 hours, 8,627 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 350 CRUISE WITH AP2/FD2 SELECTED, FMC P/RST LIGHT ILLUMINATED, SHORTLY THEREAFTER, FO SIDE NAV DISPLAY ANNUNCIATED VTR & MAP WITH THE LOSS OF LNAV/VNAV. TRANSFERRED AP/FD TO #1 SIDE WITH NO FURTHER ISSUES. GROUNDED - YES. ACCOMPLISHED RESET OF BOTH FMC'S IAW B737-900 FIM 34-61 TASK 836.OPS CHECK OK.
